MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PST500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION PST500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4080300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that pst 500 u had had brakes not holding.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
H3: correction.A visual and technical inspection was conducted by the technician.It was determined that several rubber feet on the operating table were damaged or missing.This can compromise the table¿s stability, causing it to slip depending on the floor surface.The customer may perceive this as unintended or unintended movement.The technician replaced all four jack cylinders.The medical device pst 500 is a mobile and configurable operating table, which is intended to be used in combination with specific tabletop sections, pads and accessories for patient positioning on the operating table during surgery, from the induction of anaesthesia through the actual surgery to recovery from anaesthesia.Although there was no reported injury with this event, if the report of a unintended movements were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
PST500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24393160
Report Number3007143268-2026-00009
Device Sequence Number21458809
Product Code GDC
UDI-Device Identifier00887761973671
UDI-Public(01)00887761973671
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4080300
Device Catalogue Number4080300
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown